# SDR R61A2022100600619

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 36,878 hours, 28,460 cycles
- Engine: Ge CF348E5
- System (JASC): 7520 · Engine Cooling System
- Part: Pressure Valve
- Part number: 4123T61P03
- Part serial: WCP1631P
- Condition: Leaking
- Location: Zone 400
- Part time: 3,882 hours, 3,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUMES IN CABIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R PRV.
